MathSciNet Relay Station
MathSciNet bibliographic data
MR1720360 57N10 (32S15 32S50 57M10)
Perron, B.; Shalen, P. Homeomorphic graph manifolds: a contribution to the $\mu$ constant problem. Topology Appl. 99 (1999), no. 1, 1–39.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement